# SDR CALA2014082192000

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 57,409 hours, 14,544 cycles
- Engine: Pwa PW4056
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB TOP STRUCTURE CONSTANT BOX CTR SECTION ON RT HAS TWO EACH AREAS OF EXFOLIATION CORROSION BS 1725.5 & RBL 31, BS 1746.125 & RBL 35.  REPAIRED TWO EACH AREAS OF HORIZONTAL STAB CONSTANT BOX CTR SECTION RT IAW SRM 55-10-01 & REO G18140.  THIS REPAIR IS CATEGORY A, NO OTHER ACTIONS ARE NECESSARY ECRA 5510-02453.
